# SDR CALA2023112403465

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 48,022 hours, 17,074 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

VERIFY POSITION MESSAGE SHOWS ON CDU AND POS SHIFT PAGE SHOWS LA RGE IRS DRIFT IRS-L DRIFT. PERFORMED IR FAILURE - FAULT ISOLATION REFERENCE: 34-21 TASK 803 FOR MESSAGE 34-21002 , ADIRS ENTER HEADING - FAULT ISOLATION REFERENCE: 34-21 TASK 808 FOR MAINT MESSAGE 34-21009 AND IR DATA INVALID - FAULT ISOLATION REFERENCE: 34-21 TASK 806 MAINT MESSAGE 34-21037 . NO CURRENT FAULTS FOUND . REALIGNED , AND ALL OPERATIONAL CHECKS NORMAL. PERFORMED ADIRS BITE PROCEDURE REFERENCE: 34-21 TASK 801 AND FIMS LISTED IN LOGPAGE 6363379 . ALL OPS CHECKS NORMAL . NO CURRENT FAULTS FOUND .
